Vol. 6, No. 8, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Uniformity of harmonic map heat flow at infinite time

Longzhi Lin

Vol. 6 (2013), No. 8, 1899–1921

We show an energy convexity along any harmonic map heat flow with small initial energy and fixed boundary data on the unit 2-disk. In particular, this gives an affirmative answer to a question raised by W. Minicozzi asking whether such harmonic map heat flow converges uniformly in time strongly in the W1,2-topology, as time goes to infinity, to the unique limiting harmonic map.

harmonic map heat flow, energy convexity, uniform convergence
Mathematical Subject Classification 2010
Primary: 53C44, 58E20
Received: 23 July 2012
Accepted: 22 August 2013
Published: 20 April 2014
Longzhi Lin
Department of Mathematics
Rutgers University
110 Frelinghuysen Road
Piscataway, New Jersey 08854-8019
United States